# SDR DALA2023122010427

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: PERFORM PRI 613201-14AD REV 0 TO REV 6 AND ER/A 613201-14AD REV ORIGIN AL IN CONJUNCTION WITH JOB CARD 1244835-3273. C/A: COMPLIED WITH ER/A 613201-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 613201-14 REV 0 TO REV 6, IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON LATERAL EXTERNAL SKIN BTW FR12 TO FR16 LH SIDE AS PER ER/A 613201-14AD REV. ORIGINAL, SECTION I HAS BEEN COMPLIED WITH. (LP: 0117552)
